Open Access
March, 1964 Tables of the Logarithmic Series Distribution
E. Williamson, M. H. Bretherton
Ann. Math. Statist. 35(1): 284-297 (March, 1964). DOI: 10.1214/aoms/1177703751


The paper tabulates individual and cumulative terms of the logarithmic series probability distribution using the mean of the distribution as entry argument. The range of the table is $\mu = 1.1 (0.1) 2.0 (0.5) 5.0 (1.0) 10.0$. The tables are prefaced by introductory material, outlining the history and applications of the distribution, deducing generating functions and moments, and giving a method of obtaining the terms of logarithmic series distributions outside the range of those tabled.


Download Citation

E. Williamson. M. H. Bretherton. "Tables of the Logarithmic Series Distribution." Ann. Math. Statist. 35 (1) 284 - 297, March, 1964.


Published: March, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0129.33504
MathSciNet: MR158447
Digital Object Identifier: 10.1214/aoms/1177703751

Rights: Copyright © 1964 Institute of Mathematical Statistics

Vol.35 • No. 1 • March, 1964
Back to Top